# SDR UPS03840084

- Difficulty date: December 29, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  ALC STA 1400 L33R FITTING UNDER TORQUE BOX WEB CORRODED.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D.
